Hi there --
While YAZ could be impicated in this, basically it does sound like early menopause, which is not a well-recognized side-effect of YAZ, but indirectly certainly could be a cause or partial cause of ovarian failure and inappropriate menopause. A consult with an OB-GYN specialist, with possible referral to an endocrinologist would be entirely appropriate. While it's no longer unusual for GPs and some internists to be less knowlegeable in OB-GYN and endo areas (the "age of specialization" seems to be burning out, however) your doctor should at least be willing and able to acknowlege any shortcomings in this area and at least fill out a referral sheet, which is what is called for now.
I wouldn't discontinue either the YAZ or Topamax as yet, but do suspect the YAZ may be playing a role in this. I hope this is helpful and please follow up with us here as needed. Also keep us updated. Good luck to you.
John Kenyon, EMT, CCT
Non-invasive cardiology tech, Emergency and Critical Care technician, Critical Incident Stress Mgmt. specialist